| Lot Number |
0031761122 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).A4: weight: 89.3.
Event or Problem Description
It was reported that stent fracture occurred which required additional intervention.A 5.00 x 12mm synergy megatron drug eluting stent was advanced for treatment.It was noted that during left heart catheterization, a stent fracture occurred.A second stent was deployed inside the fractured stent to complete the procedure.There were no patient complications reported.No harm to the patient.